Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 182, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 11, 2012, 11:08 PM CDT for Pulaski County, Saline County, Arkansas. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 11:08 PM CDT (04:08 UTC)
- Expired
- Jun 11, 2012, 11:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 27 km from the middle of the area, began a volume at 04:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 11:15 PM CDT | TSTM WND DMG | 7 Nw Alexander, AR | TREES WERE DOWN BLOCKING COLONEL GLENN ROAD AT THE SALINE/PULASKI COUNTY LINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1634 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 23.1
The text
As transmitted, in the capitals the NWS used until 2016.
729
WUUS54 KLZK 120408
SVRLZK
ARC119-125-120445-
/O.NEW.KLZK.SV.W.0182.120612T0408Z-120612T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1108 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
EASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1145 PM CDT
* AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTH OF CHENAL VALLEY...OR 5 MILES SOUTHWEST OF WEST LITTLE
ROCK...AND MOVING SOUTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... BRYANT...
BENTON... SWEET HOME... SHANNON HILLS...
PINNACLE MTN... OTTER CREEK... MABELVALE...
LAKE NORRELL... IRONTON... HURRICANE LAKE...
GEYER SPRINGS... CHENAL VALLEY... WOODLAND HILLS...
VIMY RIDGE... SHAW... SARDIS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 116 AND 139.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 9.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 2.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 6.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3468 9217 3445 9252 3445 9254 3470 9268
3484 9248
TIME...MOT...LOC 0408Z 317DEG 9KT 3472 9248
$$
621 follow-up statement
044
WWUS54 KLZK 120427
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1127 PM CDT MON JUN 11 2012
ARC119-125-120445-
/O.CON.KLZK.SV.W.0182.000000T0000Z-120612T0445Z/
PULASKI AR-SALINE AR-
1127 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN SALINE
AND SOUTHERN PULASKI COUNTIES UNTIL 1145 PM CDT...
AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 4 MILES NORTH OF HURRICANE LAKE...OR 5 MILES NORTHWEST OF
BRYANT...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... BRYANT...
BENTON... SWEET HOME... SHANNON HILLS...
OTTER CREEK... MABELVALE... IRONTON...
HURRICANE LAKE... GEYER SPRINGS... WOODLAND HILLS...
VIMY RIDGE... SHAW... SARDIS...
PARKERS-IRON SPGS... HIGGINS... CONGO...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 116 AND 139.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 8.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3475 9261 3478 9237 3468 9217 3445 9252
3445 9254 3470 9268
TIME...MOT...LOC 0427Z 322DEG 13KT 3466 9253
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 8:19 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 11, 8:19 PM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 819 PM CDT MON JUN 11 2012 .UPDATE... QUICK UPDATE TO ZONES SENT OUT. ALL WATCHES IN OUR AREA HAVE EXPIRED OR HAVE BEEN CANCELLED. ADJUSTED TEMPERATURES...CLOUD COVER AND POPS. MCS IS TRYING TO MOVE OUT OF SOUTHEAST ARKANSAS BUT THERE IS SOME DEVELOPMENT TO THE WEST. ALSO...SOME SHOWERS ARE NOW DEVELOPING ALONG THE COLD FRONT THAT IS JUST GETTING INTO NORTHWEST ARKANSAS. HIGHEST POPS OVERNIGHT SHOULD BE CENTRAL AND SOUTH. && .PREV DISCUSSION... /ISSUED 647 PM CDT MON JUN 11 2012/ AVIATION... A COMPLEX OF THUNDERSTORMS CONTINUES TO MOVE THROUGH SOUTHEAST ARKANSAS. HEAVY RAIN...LARGE HAIL..AND STRONG GUSTY WINDS ARE ASSOCIATED WITH THESE STORMS. ONCE THESE MOVE OUT OF THE AREA...THERE WILL BE A BREAK. HOWEVER...THE COLD FRONT IS JUST ENTERING NORTHWEST ARKANSAS AND WILL CONTINUE TO MOVE SOUTHEAST. STORMS COULD REFIRE ALONG THIS FRONT OVERNIGHT...MAINLY CENTRAL AND SOUTH. INCLUDED SOME THUNDERSTORMS MAINLY FOR LATE TONIGHT INTO TUESDAY MORNING. PATCHY FOG WILL ALSO BE NOTED IN THE MORNING...ESPECIALLY WHERE RAIN FELL TODAY. MVFR AND VFR CONDITIONS ARE ANTICIPATED THROUGH THE PERIOD. PREV DISCUSSION... /ISSUED 251 PM CDT MON JUN 11 2012/ SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT CONTINUING TO MONITOR LINE OF CONVECTION...MOVING SOUTH INTO CENTRAL ARKANSAS. RECENT OBSERVATIONAL TRENDS INDICATES THE COLD POOL ASSOCIATED WITH THIS ACTIVITY IS STARTING TO OUTRUN THE CONVECTION. EXPECT THE CONVECTION TO CONTINUE SOUTHWARD FOR SEVERAL HOURS...AS IT ENCOUNTERS SUBSTANTIAL INSTABILITY.../3000+ SFC BASED CAPE VALUES/...BEFORE WEAKENING. FRONTAL BOUNDARY...RESPONSIBLE FOR PROMOTING THE INTITAL CONVECTIVE INITIATION...WILL CONTINUE TO APPROACH OVERNIGHT. DEPENDING ON THE DEGREE OF CONVECTIVE OVERTURNING...THIS FEATURE SHOULD BE ABLE TO PROMOTE ADDITIONAL SCATTERED CONVECTION ACROSS THE CWA...ESPECIALLY AFTER 12Z TUE...ACROSS CENTRAL AND SOUTHERN SECTIONS. LONG TERM...FRIDAY THROUGH MONDAY THE EXTENDED PERIOD WILL FEATURE A RIDGE OF HIGH PRESSURE OVER MUCH OF THE CENTRAL UNITED STATES. UNDER THE RIDGE...TEMPERATURES WILL BE CLOSE TO NORMAL OR A LITTLE ABOVE NORMAL. ANY THUNDERSTORMS WILL BE ISOLATED...AND RESTRICTED TO THE HEAT OF THE AFTERNOON/EARLY EVENING. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 68 87 59 84 / 40 30 10 10 CAMDEN AR 72 88 66 87 / 60 50 40 20 HARRISON AR 64 84 57 82 / 20 10 10 20 HOT SPRINGS AR 70 87 63 86 / 50 40 20 20 LITTLE ROCK AR 71 88 64 85 / 50 40 10 10 MONTICELLO AR 73 89 67 88 / 60 50 40 10 MOUNT IDA AR 70 86 63 85 / 50 30 20 20 MOUNTAIN HOME AR 65 85 57 83 / 30 20 10 10 NEWPORT AR 70 88 62 85 / 40 30 10 10 PINE BLUFF AR 72 88 66 87 / 50 50 20 10 RUSSELLVILLE AR 68 87 62 85 / 50 30 10 20 SEARCY AR 70 87 62 85 / 50 30 10 10 STUTTGART AR 72 88 65 86 / 50 40 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && 51
Hazardous weather outlook, Jun 11, 7:10 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 710 PM CDT MON JUN 11 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-121000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 710 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS CONTINUE IN SOUTH ARKANSAS. A SEVERE POTENTIAL STILL EXISTS WITH LARGE HAIL AND DAMAGING WINDS. ISOLATED AREAS WILL ALSO RECEIVE HEAVY RAIN. LATE TONIGHT...REDEVELOPMENT WILL BE POSSIBLE ALONG THE COLD FRONT. THE COLD FRONT IS JUST ENTERING NORTHWEST ARKANSAS BUT WILL CONTINUE TO MOVE SOUTHEAST. THEREFORE...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY THE FRONT WILL SLOWLY SAG SOUTHEAST AND REACH THE ARKANSAS AND LOUISIANA STATE LINE LATER IN THE DAY. AHEAD OF THE FRONT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP. AGAIN A SLIGHT RISK OF STRONG TO SEVERE STORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONT. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. INDICATIONS ARE THE FRONT MAY STALL OVER THE FAR SOUTHERN PART OF ARKANSAS ON WEDNESDAY...THEN DRIFT A BIT NORTH ON THURSDAY BEFORE LIFTING WELL NORTH ON FRIDAY AS A WARM FRONT. THIS SCENARIO WOULD KEEP SOME CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST MUCH OF THE WEEK. THE STRONG TO SEVERE STORM THREAT WILL BE LOW AND ONLY ISOLATED THROUGH THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH AT LEAST EARLY EVENING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
In the hours before
Local storm report, Jun 11, 7:34 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
734 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 7 SE SELMA 33.63N 91.48W
06/11/2012 DREW AR DEPT OF HIGHWAYS
TREES REPORTED DOWN ACROSS HWY 278.
&&
224Special weather statement, Jun 11, 7:39 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 739 PM CDT MON JUN 11 2012 ARZ063-068-069-120125- BRADLEY AR-CLEVELAND AR-DREW AR- 739 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DREW...SOUTHEASTERN CLEVELAND AND NORTHEASTERN BRADLEY COUNTIES UNTIL 830 PM CDT... AT 738 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MARKS MILL BTLGND...OR 11 MILES SOUTHEAST OF FORDYCE...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WARREN... WILMAR... WEEKS... PLANTERSVILLE... HEBRON... GREEN HILL... CRANE LAKE... BRANDON... RYE... ROCK SPRINGS... ORLANDO... NEW EDINBURG... MARSH LAKE... MARKS MILL BTLGND... BETHEL... BARKADA... ALLIS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3376 9183 3354 9191 3369 9231 3386 9226 TIME...MOT...LOC 0039Z 287DEG 20KT 3375 9223 44
Special weather statement, Jun 11, 7:48 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
748 PM CDT MON JUN 11 2012
ARZ068-069-120130-
BRADLEY AR-DREW AR-
748 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DREW AND EASTERN BRADLEY
COUNTIES UNTIL 830 PM CDT...
AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF SHILOH...OR 8 MILES
SOUTHEAST OF WARREN...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LADELLE... GREEN HILL... VALLEY...
PLEASANT GROVE... LACEY... COLLINS...
VALLEY JUNCTION... SHILOH... SHADY GROVE...
LEWIS... COMINTO... BYNUM LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3349 9204 3359 9199 3354 9149 3338 9155
3338 9174
TIME...MOT...LOC 0047Z 284DEG 23KT 3352 9193
44Local storm report, Jun 11, 9:41 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
941 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG CONWAY 35.09N 92.45W
06/11/2012 FAULKNER AR AMATEUR RADIO
SEVERAL TREE LIMBS REPORTED DOWNED. LARGE 18 INCH
DIAMETER LIMB WENT THROUGH A ROOF OF A HOUSE.
&&
224Special weather statement, Jun 11, 9:52 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 952 PM CDT MON JUN 11 2012 ARZ032-039-043-044-120335- FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR- 952 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE...WESTERN PULASKI...EXTREME EASTERN PERRY AND EXTREME SOUTHWESTERN FAULKNER COUNTIES UNTIL 1030 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR KETCHEL MTN...OR NEAR LAKE MAUMELLE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WEST LITTLE ROCK... LAKE MAUMELLE... PINNACLE MTN... LITTLE ITALY... CHENAL VALLEY... NATURAL STEPS... CAMMACK VILLAGE... WILFORD PEAK... TWIN SPRINGS... THE HEIGHTS... SPRING VALLEY... SHINALL MTN... SHADY GROVE... RATTLESNAKE MTN... PINNACLE... PIGEON ROOST MTN... NORTHPOINT... MURRAY LOCK AND DAM... THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 3 AND 10. THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 5 AND 7. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3477 9231 3463 9248 3484 9270 3495 9260 TIME...MOT...LOC 0252Z 310DEG 16KT 3485 9260 44
Special weather statement, Jun 11, 10:46 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1046 PM CDT MON JUN 11 2012 ARZ043-044-120430- PULASKI AR-SALINE AR- 1046 PM CDT MON JUN 11 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND CENTRAL PULASKI COUNTIES UNTIL 1130 PM CDT... AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF BULLARD MTN...OR 6 MILES WEST OF WEST LITTLE ROCK...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SW LITTLE ROCK... BRYANT... SHANNON HILLS... OTTER CREEK... MABELVALE... GEYER SPRINGS... CHENAL VALLEY... VIMY RIDGE... BASELINE... ALEXANDER... WESTWOOD... WAKEFIELD VILLAGE... TWIN SPRINGS... TERRYTOWN... SPRING VALLEY... SHINALL MTN... SHADY GROVE... ROSEDALE... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 122 AND 135. THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 6. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3467 9229 3456 9247 3475 9263 3483 9251 TIME...MOT...LOC 0347Z 318DEG 12KT 3475 9253 44
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:39 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Jun 11, 7:48 PM CDT | Special Weather Statement | LZK | Drew | 42 min |
| Jun 11, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 22 min |
| Jun 11, 9:52 PM CDT | Special Weather Statement | LZK | Pulaski | 43 min |
| Jun 11, 10:46 PM CDT | Special Weather Statement | LZK | Pulaski | 44 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 11, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 45 min |
| Jun 11, 11:47 PM CDT | Special Weather Statement | LZK | Drew | 43 min |
| Jun 11, 11:58 PM CDT | Special Weather Statement | LZK | Polk | 32 min |
| Jun 12, 12:16 AM CDT | Special Weather Statement | LZK | Ouachita | 29 min |
| Jun 12, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 38 min |
| Jun 12, 12:33 AM CDT | Special Weather Statement | LZK | Saline | 47 min |
| Jun 12, 12:57 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 20 min |
| Jun 12, 1:08 AM CDT | Special Weather Statement | LZK | Montgomery | 32 min |
| Jun 12, 1:23 AM CDT | Special Weather Statement | LZK | Saline | 32 min |
| Jun 12, 1:31 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 3 hr |
| Jun 12, 1:44 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery | 46 min |
| Jun 12, 2:22 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 38 min |
| Jun 12, 2:54 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 41 min |
| Jun 12, 2:56 AM CDT | Flash Flood Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 4 hr |
| Jun 12, 3:23 AM CDT | Special Weather Statement | LZK | Grant | 32 min |
| Jun 12, 3:27 AM CDT | Special Weather Statement | LZK | Scott | 28 min |
| Jun 12, 3:36 AM CDT | Special Weather Statement | LZK | Ouachita | 44 min |
| Jun 12, 3:48 AM CDT | Areal Flood Advisory | LZK | Garland, Grant, Hot Spring | 2 hr |
| Jun 12, 4:12 AM CDT | Special Weather Statement | LZK | Logan, Yell | 43 min |
| Jun 12, 4:24 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 2 hr |
| Jun 12, 4:32 AM CDT | Special Weather Statement | LZK | Clark | 43 min |
| Jun 12, 5:02 AM CDT | Special Weather Statement | LZK | Bradley, Desha, Drew | 58 min |
| Jun 12, 5:33 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe | 117 min |
| Jun 12, 6:27 AM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.